MathSciNet Relay Station
MathSciNet bibliographic data
MR670170 (84j:14022) 14E35 (14E05)
Kulikov, Vik. S. Decomposition of birational mappings of three-dimensional varieties outside of codimension $2$. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 46 (1982), no. 4, 881–895.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement